Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Spitting blood, been stressed, have sinus and acid reflux. What does it mean?

I have had numerous of test done by doctors and specialist and they cannot figure out why I an spitting up blood I am 15 . it comes and go at any time and just last about five mimutes and then it goes away this has been going on for about a year . could stress cause it I am being bulley a lot I have sinius and acid reflu
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Keeping in view the information that you have provided, stress itself cannot lead to bleeding. It can make you anxious and make you believe that you are spitting blood. We need to look into other things as well as follows:
1. Is the blood coming in the sputum or saliva?
2. Is the blood coming with small vomiting with food particles?
3. What is the color of the blood, bright red? or dark brown? is it in streaks or clots?
4. Is it coming from your gums or teeth?

I will be pleased to answer follow up questions.
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor